Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 36, NWS St. Louis, MO

February 4, 2008Lincoln County, Saint Charles County, Warren County, Missouri; Calhoun County, Greene County, Jersey County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Feb 4, 2008, 10:57 PM CST for Lincoln County, Saint Charles County, Warren County, Missouri; Calhoun County, Greene County, Jersey County, Illinois. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 4, 2008, 10:57 PM CST (04:57 UTC)
Expired
Feb 4, 2008, 11:45 PM CST
In force
48 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Calhoun County, IL, Greene County, IL, Jersey County, IL, Lincoln County, MO, Saint Charles County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 53 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 4, 11:04 PM CSTHAIL 0.75Troy, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days
Feb 4, 7:14 PM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
363 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 050457
SVRLSX
ILC013-061-083-MOC113-183-219-050545-
/O.NEW.KLSX.SV.W.0036.080205T0457Z-080205T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1057 PM CST MON FEB 4 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI
  NORTHWESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
  NORTHEASTERN WARREN COUNTY IN EAST CENTRAL MISSOURI
  SOUTHEASTERN CALHOUN COUNTY IN SOUTHWEST ILLINOIS
  SOUTHWESTERN GREENE COUNTY IN SOUTHWEST ILLINOIS
  WESTERN JERSEY COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 1145 PM CST

* AT 1051 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
  SOUTHWEST OF TROY...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WINFIELD...
  HARDIN...
  GRAFTON...
  ELSAH...
  OLD KANE...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF LARGE DAMAGING HAIL UP TO THE SIZE OF
QUARTERS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS

LAT...LON 3933 9040 3896 9028 3883 9100 3918 9102
      3923 9084 3922 9073 3923 9073 3925 9074
TIME...MOT...LOC 0457Z 254DEG 44KT 3895 9100

$$

GLASS
3 follow-up statements
000 
WWUS53 KLSX 050514
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1114 PM CST MON FEB 4 2008

MOC183-219-050524-
/O.CAN.KLSX.SV.W.0036.000000T0000Z-080205T0545Z/
ST. CHARLES MO-WARREN MO-
1114 PM CST MON FEB 4 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN AND
NORTHWESTERN ST. CHARLES COUNTIES IS CANCELLED...

LAT...LON 3933 9040 3913 9033 3907 9032 3900 9028
      3899 9030 3889 9096 3918 9102 3923 9085
      3922 9073 3925 9074
TIME...MOT...LOC 0514Z 254DEG 44KT 3904 9075

$$

ILC013-061-083-MOC113-050545-
/O.CON.KLSX.SV.W.0036.000000T0000Z-080205T0545Z/
JERSEY IL-CALHOUN IL-GREENE IL-LINCOLN MO-
1114 PM CST MON FEB 4 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST
FOR EASTERN LINCOLN...SOUTHWESTERN GREENE...CENTRAL CALHOUN AND
WESTERN JERSEY COUNTIES...

AT 1111 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR FOLEY...OR ABOUT 10 MILES SOUTH OF ELSBERRY...MOVING EAST AT 50
MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
BATCHTOWN...MEPPEN...BRUSSELS...NUTWOOD...HARDIN...FIELDON...
GRAFTON...OTTERVILLE...OLD KANE AND MCCLUSKY.

HAIL UP TO THE SIZE OF NICKELS HAS BEEN REPORTED IN TROY WITH THIS 
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION 
TO PROTECT LIFE AND PROPERTY.

LAT...LON 3933 9040 3913 9033 3907 9032 3900 9028
      3899 9030 3889 9096 3918 9102 3923 9085
      3922 9073 3925 9074
TIME...MOT...LOC 0514Z 254DEG 44KT 3904 9075

$$

GLASS
000 
WWUS53 KLSX 050527
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1127 PM CST MON FEB 4 2008

MOC113-050537-
/O.CAN.KLSX.SV.W.0036.000000T0000Z-080205T0545Z/
LINCOLN MO-
1127 PM CST MON FEB 4 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN COUNTY IS
CANCELLED...

LAT...LON 3933 9040 3913 9033 3907 9032 3900 9028
      3895 9057 3894 9059 3895 9062 3893 9064
      3894 9065 3925 9073
TIME...MOT...LOC 0527Z 254DEG 44KT 3908 9055

$$

ILC013-061-083-050545-
/O.CON.KLSX.SV.W.0036.000000T0000Z-080205T0545Z/
JERSEY IL-CALHOUN IL-GREENE IL-
1127 PM CST MON FEB 4 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST
FOR SOUTHWESTERN GREENE...CENTRAL CALHOUN AND WESTERN JERSEY
COUNTIES...

AT 1125 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR NUTWOOD...OR ABOUT 13 MILES SOUTHEAST OF ELSBERRY...MOVING EAST
AT 50 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
GRAFTON...OTTERVILLE...OLD KANE AND MCCLUSKY.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL ACROSS 
LINCOLN COUNTY AND MONTGOMERY COUNTY. THIS IS A DANGEROUS 
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS

LAT...LON 3933 9040 3913 9033 3907 9032 3900 9028
      3895 9057 3894 9059 3895 9062 3893 9064
      3894 9065 3925 9073
TIME...MOT...LOC 0527Z 254DEG 44KT 3908 9055

$$

GLASS
000 
WWUS53 KLSX 050544
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1143 PM CST MON FEB 4 2008

ILC013-061-083-050553-
/O.EXP.KLSX.SV.W.0036.000000T0000Z-080205T0545Z/
JERSEY IL-CALHOUN IL-GREENE IL-
1143 PM CST MON FEB 4 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GREENE...CENTRAL
CALHOUN AND WESTERN JERSEY COUNTIES EXPIRES AT 1145 PM CST...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA.  GUSTY WINDS TO 40 MPH AND PEA SIZE HAIL WILL 
REMAIN POSSIBLE AS THIS STORM IMPACTS THE MEDORA AND JERSEYVILLE 
AREA. 

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM. 

LAT...LON 3933 9040 3913 9033 3907 9032 3900 9028
      3895 9057 3894 9059 3895 9062 3893 9064
      3894 9065 3925 9073
TIME...MOT...LOC 0543Z 254DEG 44KT 3913 9031

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 4, 10:55 PM CST, 2 minutes earlier.

Area forecast discussion, Feb 4, 10:55 PM CST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1055 PM CST MON FEB 4 2008

.DISCUSSION...
A LOT TO DEAL WITH IN THE NEXT 48 HOURS FOR THE AREA. DENSE FOG HAS
FINALLY LIFTED AND DISSIPATED OVER NORTHERN PORTIONS OF CWA WITH
REST OF AREA SEEING PARTLY SUNNY SKIES AND TEMPS SOARING INTO THE
LOW 60S FAR NORTH AND LOW TO MID 70S ELSEWHERE.

FOR TONIGHT...COLD FRONT TO BEGIN SLIDING THROUGH CWA...WITH
THUNDERSTORMS FIRING ALONG IT. PLENTY OF MOISTURE TO WORK WITH SO
CONCERNED ABOUT FF POTENTIAL AS WE WILL SEE SEVERAL ROUNDS OF PCPN
OVER SOUTHERN TWO THIRDS OF CWA. WILL ISSUE A FLASH FLOOD WATCH FROM
00Z TONIGHT THROUGH 00Z WED...MAINLY ALONG AND SOUTH OF AN AUDRAIN
COUNTY MISSOURI TO MONTGOMERY COUNTY ILLINOIS LINE. ALSO...HAVE THE
POTENTIAL FOR SEVERE WEATHER FOR THE SOUTHERN THIRD OF CWA...WHICH
SPC HAS PUT IN A SLIGHT RISK THROUGH TOMORROW.

IN THE MEANTIME...COLDER SURFACE AIR WILL FILTER IN BEHIND THE
SYSTEM...WITH TEMPS DIPPING BELOW FREEZING IN OUR FAR NORTHERN
COUNTIES BY MIDDAY TOMORROW. TEMPS JUST ABOVE THE SURFACE
HOWEVER...WILL BE IN EXCESS OF 45 DEGREES...SO ANY ICE CRYSTALS THAT
EXIST WILL MELT IN THIS VERY WARM LAYER...SO CONCERNED ABOUT
FREEZING RAIN POTENTIAL. THEN AS WARM LAYER IS ERODED BY TUESDAY
EVENING...THE FREEZING RAIN WILL CHANGE OVER TO SNOW. WITH THE
COMBINATION OF ICE AND SNOW...WILL ISSUE A WINTER STORM WATCH FOR
AREAS ALONG AND NORTH OF A SHELBYVILLE TO MOUNT STERLING LINE FROM
18Z TUESDAY TO 12Z WEDNESDAY. COULD SEE UP TO TWO TENTHS OF AN INCH
OF ICE...THEN ANYWHERE FROM 1 TO 4 INCHES OF SNOW ON TOP OF THAT.
SOUTH OF THIS AREA TO SEE RAIN DURING THE DAY ON TUESDAY...BEFORE
CHANGING OVER TO SNOW LATE TUESDAY EVENING...WITH AN INCH OR LESS
ACCUMULATION POSSIBLE.

SYSTEM TO EXIT ON WEDNESDAY WITH SNOW TAPERING OFF TO FLURRIES AND
HIGHS ONLY IN THE 30S.

OTHERWISE...LITTLE OR NO CHANGES TO THE EXTENDED WITH SOME LIGHT
SNOW POSSIBLE ON THURSDAY...BUT FOR NOW WENT WITH SILENT 20 POPS.

BYRD

&&

.AVIATION...
FOR THE 06Z TAFS...FNT EXTDS FM JUST SE OF COU TO JUST N OF STL ATTM.
A NARROW BAND OF TSRA CONTD ALONG THIS FNT. THIS FNT WILL CONT TO
MOVE SEWD AND SHOULD MOVE THRU STL AND SUS ARND 09Z TUE. SHRA/TSRA
SHOULD PUSH SE OF COU SHORTLY AFTER 06Z AND MOVE THRU THE STL
METRO AREA BTWN 06Z AND 10Z TUE. AFTER FROPA IN STL/SUS THE SFC
WND WILL VEER ARND TO A NWLY DIRECTION WITH STRATUS AND FOG ADVCTG
SEWD INTO STL/SUS BHND THE FNT. CIG HGTS WILL DROP DOWN TO ARND
500 FT WITH VSBYS DROPPING TO ARND 2 SM IN FOG BHND THE FNT. THERE
SHOULD BE A BREAK IN THE PCPN FRI MRNG BFR MORE WIDESPREAD RAIN OR
SHOWERS MOVE BACK INTO THE AREA TUE AFTN AHD OF A SFC WV WHICH
WILL DVLP ALONG THE FNT AND MOVE NEWD THRU SERN MO TUE AFTN INTO
TUE EVNG. AS COLDER AIR FILTERS INTO THE CWA BHND THE SFC WV/CDFNT THE
RAIN WILL EVENTUALLY CHANGE OVER TO FREEZING RAIN/SLEET IN UIN
TUE EVNG AND THEN TO SNOW BY THE END OF THE TAF FCST PD.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     LINCOLN-MADISON-MONITEAU-MONTGOMERY-OSAGE-PIKE-REYNOLDS-ST.
     CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
     GENEVIEVE-WARREN-WASHINGTON.

     WINTER STORM WATCH FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY
     NIGHT FOR KNOX-LEWIS-MARION-SHELBY.

IL...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR BOND IL-CALHOUN
     IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
     ST. CLAIR IL-WASHINGTON IL.

     WINTER STORM WATCH FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY
     NIGHT FOR ADAMS IL-BROWN IL.

&&

WFO LSX
Hazardous weather outlook, Feb 4, 3:52 PM CST, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
352 PM CST MON FEB 4 2008

ILZ095-096-MOZ018-019-026-027-051215-
ADAMS IL-BROWN IL-KNOX-LEWIS-SHELBY-MARION-
352 PM CST MON FEB 4 2008

...WINTER STORM WATCH FROM 12 PM TUESDAY TO 6 AM CST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS AND NORTHEAST MISSOURI.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. THESE STORMS ARE NOT
EXPECTED TO BE SEVERE...BUT BRIEF HEAVY RAINFALL...SMALL
HAIL...AND GUSTY WINDS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD RAIN WILL DEVELOP ON TUESDAY MORNING...WITH THE RAIN
POSSIBLY TURNING TO FREEZING RAIN DURING THE AFTERNOON AS
TEMPERATURES DIP BELOW FREEZING. ANOTHER SURGE OF COLD AIR WILL
TURN THE FREEZING RAIN TO SNOW BY TUESDAY EVENING...AND SOME OF
THIS SNOW MAY LINGER INTO WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY HAIL OR GUSTY WINDS THAT
OCCUR IN THUNDERSTORMS THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ058>060-064-065-069-070-074-079-097>102-MOZ034>036-041-042-
047>052-059>065-072>075-084-085-099-051215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-PIKE IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-MONROE-RALLS-PIKE-BOONE-AUDRAIN-
MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-
ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-
WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
352 PM CST MON FEB 4 2008

...FLASH FLOOD WATCH UNTIL 6 PM CST TUESDAY FOR
CENTRAL...EAST CENTRAL...AND SOUTHEAST MISSOURI...AND SOUTHERN
ILLINOIS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT. THE
PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND HEAVY
RAIN. LOCALIZED FLOODING COULD BECOME A PROBLEM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY ON TUESDAY...AND A FEW OF THESE STORMS
MAY BE SEVERE OVER PARTS OF SOUTHEAST AND EAST CENTRAL MISSOURI
AND SOUTHERN ILLINOIS. IN ADDITION...ANY OF THE STORMS ON TUESDAY
COULD ONCE AGAIN PRODUCE HEAVY RAINS...WHICH MAY LEAD TO A FLASH
FLOOD THREAT DUE TO THE SATURATED GROUND.

THE RAIN WILL THEN CHANGE TO SNOW ON TUESDAY NIGHT...WITH SOME OF
THE SNOW LINGERING OVER ILLINOIS ON WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING AND OVERNIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TRUETT

In the hours before

Local storm report, Feb 4, 9:51 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
951 PM CST MON FEB 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             TRUXTON                 39.00N 91.24W
02/04/2008  E0.75 INCH       LINCOLN            MO   TRAINED SPOTTER

            REPORTED BY SEVERE WEATHER SPOTTER. ESTIMATED WIND GUSTS
            TO 35 MPH

&&

PRZYBYLINSKI
Local storm report, Feb 4, 10:05 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1005 PM CST MON FEB 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     HAIL             2 S MONTGOMERY CITY     38.95N 91.51W
02/04/2008  E0.75 INCH       MONTGOMERY         MO   LAW ENFORCEMENT

            REPORTED BY THE MISSOURI HIGHWAY PATROL

&&

PRZYBYLINSKI
Local storm report, Feb 4, 10:54 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1054 PM CST MON FEB 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     HAIL             JONESBURG               38.85N 91.31W
02/04/2008  E1.00 INCH       MONTGOMERY         MO   PUBLIC

&&

SIPPRELL
Local storm report, Feb 4, 10:55 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1055 PM CST MON FEB 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     HAIL             JONESBURG               38.85N 91.31W
02/04/2008  E0.88 INCH       MONTGOMERY         MO   PUBLIC

            PUBLIC REPORT OF NICKEL SIZE HAIL

&&

PRZYBYLINSKI

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 8:08 PM CSTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike52 min
Feb 4, 9:14 PM CSTSevere Thunderstorm WarningLSXLincoln31 min
Feb 4, 9:27 PM CSTSevere Thunderstorm WarningLSXLincoln, Montgomery, Warren48 min
Feb 4, 9:59 PM CSTSevere Thunderstorm WarningLSXCallaway, Osage26 min
Feb 4, 10:13 PM CSTSevere Thunderstorm WarningLSXGasconade, Lincoln, Montgomery, Warren47 min
Feb 4, 11:37 PM CSTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis38 min
Feb 5, 4:20 AM CSTWinter Weather AdvisoryLSXKnox, Lewis, Marion, Shelby35 hr
Feb 5, 3:08 PM CSTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Warren39 min
Feb 5, 3:13 PM CSTFlash Flood WarningLSXFranklin, Gasconade, Osage5 hr
Feb 5, 3:36 PM CSTSevere Thunderstorm WarningLSXLincoln, Saint Charles24 min
Feb 5, 3:37 PM CSTFlash Flood WarningLSXSaint Charles, Warren5 hr
Feb 5, 3:56 PM CSTSevere Thunderstorm WarningLSXSaint Charles35 min
Feb 5, 3:57 PM CSTFlash Flood WarningLSXCrawford5 hr
Feb 5, 4:30 PM CSTSevere Thunderstorm WarningLSXJefferson, Saint Francois, Washington29 min
Feb 5, 5:35 PM CSTSevere Thunderstorm WarningLSXCrawford, Iron, Reynolds, Washington26 min
Feb 4, 8:45 PM CSTSevere Thunderstorm WarningLSXCalhoun, Greene, Pike45 min
Feb 4, 8:50 PM CSTRiver Flood WarningLSXFayette5 days
Feb 5, 4:43 PM CSTFlash Flood WarningLSXJersey, Macoupin5 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.